# SDR UIEA2025102601281

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 97,012 hours, 16,195 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 4100149C
- Part serial: 1342A
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN COCKPIT.  R & R COOLING EXHAUST FAN PER AMM 21-58-01. OPS CHK NORMAL.
